Picture of hands reaching out from under the sea of suffering, White Temple, Chiang Rai, Thailand

Open Access research that seeks to understand the expanding impact of human rights law on society...

Strathprints makes available scholarly Open Access content by researchers within the School of Law, including the Centre for the Study of Human Rights Law. Researchers within the Centre explore issues such as the impact of socio-economic rights within the context of immigration and asylum, to human rights within a changing climate, to respect for private life and freedom of expression.

Elsewhere in HaSS, researchers in the School of Social Work & Social Policy are investigating issues surrounding identity, citizenship and belonging among migrant populations, especially in light of significant political, social and economic change.

Explore the Open Access research by the School of Law, or the School of Social Work & Social Policy -- or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Number of items: 18.

Cheon, Gi-Sang and Jung, Ji-Hwan and Kitaev, Sergey and Mojallal, Seyed Ahmad (2019) Riordan graphs I : structural properties. Linear Algebra and its Applications, 579. pp. 89-135. ISSN 0024-3795

Cheon, Gi-Sang and Jung, Ji-Hwan and Kitaev, Sergey and Mojallal, Seyed Ahmad (2019) Riordan graphs II : spectral properties. Linear Algebra and its Applications, 575. pp. 174-215. ISSN 0024-3795

Arrigo, Francesca and Grindrod, Peter and Higham, Desmond J. and Noferini, Vanni (2018) On the exponential generating function for non-backtracking walks. Linear Algebra and its Applications, 556. pp. 381-399. ISSN 0024-3795

Estrada, Ernesto and Hameed, Ehsan Mejeed and Langer, Matthias and Puchalska, Aleksandra (2018) Path Laplacian operators and superdiffusive processes on graphs. II. Two-dimensional lattice. Linear Algebra and its Applications, 555. pp. 373-397. ISSN 0024-3795

Fasino, Dario and Tudisco, Francesco (2017) A modularity based spectral method for simultaneous community and anti-community detection. Linear Algebra and its Applications. ISSN 0024-3795

Estrada, Ernesto and Hameed, Ehsan and Hatano, Naomichi and Langer, Matthias (2017) Path Laplacian operators and superdiffusive processes on graphs. I. one-dimensional case. Linear Algebra and its Applications, 523. pp. 307-334. ISSN 0024-3795

Estrada, Ernesto and Benzi, Michele (2017) Core–satellite graphs : clustering, assortativity and spectral properties. Linear Algebra and its Applications, 517. pp. 30-52. ISSN 0024-3795

Estrada, Ernesto (2016) When local and global clustering of networks diverge. Linear Algebra and its Applications, 488. pp. 249-263. ISSN 0024-3795

Estrada, Ernesto and de la Pena, Jose Antonio (2014) Maximum walk entropy implies walk regularity. Linear Algebra and its Applications, 458. pp. 542-547. ISSN 0024-3795

Estrada, Ernesto and de la Peña, José A. and Hatano, Naomichi (2014) Walk entropies on graphs. Linear Algebra and its Applications, 443. pp. 235-244. ISSN 0024-3795

Benzi, Michele and Estrada, Ernesto and Klymko, Christine (2013) Ranking hubs and authorities using matrix functions. Linear Algebra and its Applications, 438. pp. 2447-2474. ISSN 0024-3795

Estrada, Ernesto (2012) The communicability distance in graphs. Linear Algebra and its Applications, 436 (11). pp. 4317-4328. ISSN 0024-3795

Estrada, Ernesto (2012) Path Laplacian matrices : introduction and application to the analysis of consensus in networks. Linear Algebra and its Applications, 436 (9). pp. 3373-3391. ISSN 0024-3795

Liu, X. and McKee, S. and Yuan, J.Y. and Yuan, Y.X. (2011) Uniform bounds on the 1-norm of the inverse of lower triangular Toeplitz matrices. Linear Algebra and its Applications, 435 (1). pp. 1157-1170. ISSN 0024-3795

Estrada, Ernesto and Hatano, Naomichi (2009) Returnability in complex directed networks (digraphs). Linear Algebra and its Applications, 490. pp. 1886-1896. ISSN 0024-3795

Hayward, D. (2002) Axis positivity and the stability of linear multipass processes. Linear Algebra and its Applications, 122-124. pp. 779-796. ISSN 0024-3795

Higham, D.J. (1995) Condition numbers and their condition numbers. Linear Algebra and its Applications, 214. pp. 193-214. ISSN 0024-3795

Higham, D.J. and Higham, N.J. (1992) Componentwise perturbation theory for linear systems with multiple right-hand sides. Linear Algebra and its Applications, 174. pp. 111-130. ISSN 0024-3795

This list was generated on Mon Mar 8 07:18:38 2021 GMT.